Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243275] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Greene, BR, On the geometric interpretation of N = 2 superconformal theories, Nuclear Physics B, vol. 437 no. 1 (March, 1995), pp. 205-227, Elsevier BV, ISSN 0550-3213 [doi]
    (last updated on 2019/06/17)

    We clarify certain important issues relevant for the geometric interpretation of a large class of N= 2 superconformal theories. By fully exploiting the phase structure of these theories (discovered in earlier works) we are able to clearly identify their geometric content. One application is to present a simple and natural resolution to the question of what constitutes the mirror of a rigid Calabi-Yau manifold. We also discuss some other models with unusual phase diagrams that highlight some subtle features regarding the geometric content of conformal theories. © 1995 Elsevier Science B.V. All rights reserved.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320